Sagebrush Infested by Leaf Defoliating Moth
Author
Gates, Dillard H.
Publisher
Society for Range Management
Publication Year
1964-07-01
Body

This material was digitized as part of a cooperative project between the Society for Range Management and the University of Arizona Libraries. The Journal of Range Management archives are made available by the Society for Range Management and the University of Arizona Libraries. Contact lbry-journals@email.arizona.edu for further information. Migrated from OJS platform August 2020

Language
en
Resource Type
Text
Document Type
Journal Issue/Article
Digital Object Identifier (DOI)
10.2307/3895768
Additional Information
Gates, D. H. (1964). Sagebrush infested by leaf defoliating moth. Journal of Range Management, 17(4), 209-210.
IISN
0022-409X
OAI Identifier
oai:repository.arizona.edu:10150/642292
Journal Volume
17
Journal Number
4
Journal Pages
209-210
Journal Name
Journal of Range Management